RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 165–166 (Mi umn1698)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Orthogonal duality of toric Fano varieties with regular involution

I. V. Artamkin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1698

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 553–554

Bibliographic databases:

MSC: Primary 14J45; Secondary 05C90, 14M25, 51M20
Presented: С. К. Ландо
Accepted: 02.02.2006

Citation: I. V. Artamkin, “Orthogonal duality of toric Fano varieties with regular involution”, Uspekhi Mat. Nauk, 61:3(369) (2006), 165–166; Russian Math. Surveys, 61:3 (2006), 553–554

Citation in format AMSBIB
\Bibitem{Art06}
\by I.~V.~Artamkin
\paper Orthogonal duality of toric Fano varieties with regular involution
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1698}
\crossref{https://doi.org/10.4213/rm1698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261520}
\zmath{https://zbmath.org/?q=an:1116.14045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..553A}
\elib{https://elibrary.ru/item.asp?id=25787303}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 553--554
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600005}
\elib{https://elibrary.ru/item.asp?id=13502876}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750520703}


Linking options:
  • http://mi.mathnet.ru/eng/umn1698
  • https://doi.org/10.4213/rm1698
  • http://mi.mathnet.ru/eng/umn/v61/i3/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Spiridonov, “Action of a Graph Automorphism on the Space of Flows”, Math. Notes, 106:1 (2019), 146–150  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:363
    Full text:166
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021